Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

larakv

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

About larakv

  • Birthday 07/21/1989

Profile Information

  • Gender
    Female
  1. hey i was also worried accutane would cause weight gain (i was hospitalized for an eating disorder 2 years ago) but i wanted clear skin so badly. i found that in the first few weeks i gained a few pounds but i think this was water retention because i was so thirsty all the time (as i'm sure you are aware drinking lots of water can add weight temporarily) but i have found recently that i have lost all the weight that i gained- so it has balanced out. with regards to the exercise, i have continu
  2. this is my 49th day on accutane taking 50mg daily and i weigh 47.5kg. before i started accutane i thought my skin was bad but now my make-up won't even cover it up well. what do people think about increasing my dose?? what happened to any of you who increased your dose?? (eg- did you break out more or did you side effects get worse??) i'm going back to college in a weeks time and although my acne is not better, my face has been less dry the last few days enabling my make-up to cover my skin sl
  3. can anyone suggest what to do? i'm just starting week 7 of my accutane treatment and my skin is loads worse than when i started. if i don't moisturise i wake up without any yellow spots but my face is peeling off. but if i moisturise my face is covered in huge yellow spots but i have no flaky skin. i haven't been out the house for ages and i'm really worried about going back to college in 2 weeks. i want to wake up with no yellow spots but with no peeling flaking skin. the moisturiser i use n
  4. i would be very careful. i'm on a medium dose of 50mg and thought i'd be ok on holiday in spain wearing a high spf. i am normally olive skinned and always tan really easily and have never burnt before and for the first week i was fine and my skin looked loads better because the tan was hiding my red marks slightly. but then in the second week i began to peel and i mean really badly. wherever i sat, there was dead skin everywhere. however much i moisturised my face and my whole body i peeled. i
  5. How long did it take for your red marks to go?????????
  6. i know exactly what you mean- i always feel bloated since going on accutane! hopefully it will stop when finishing accutane. i find bread bloats me more so try avoiding any foods that make you feel more bloated x
  7. your skin looks amazing compared to the day before you started the treatment! the red marks should go with time. hope it keeps clear for you x
  8. i've somehow managed to get to week 6 of my accutane treatment and its still getting worse. i hardly go out the house now since my make-up won't even go on my face. my face and body is peeling yet i'm still waking up with huge yellow spots, and my lips are so cracked they are bleeding. before is started accutane i went on the sunbed and found that helped slightly but since going on accutane i haven't been on because i know u aren't meant 2 but i'm desperate now! i wondered if any1 else has used
×